# SDR UPS00833953

- Difficulty date: September 19, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 8 RT PRESS BULKHEAD REPAIR SPLICE AT TOP CRACKED NOSE WW RT TUNNEL AREA.  REMOVED AND REPLACED PACK DOORS ACTUATOR.  REMOVED AND REPLACED TWO LOUVER PACK DOORS.  REMOVED AND REPLACED REPAIR SPLICE FTG.
